# SDR ZLUA2016F00055

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N637CC
- Make and model: Dhav DHC8202
- Aircraft serial: 637
- Aircraft time: 1,822 hours, 741 cycles
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC061
- Condition: Discharged
- Location: Emergency Lights
- Part time: 829 hours, 588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FLIGHT COMPARTMENT REMOVABLE EMERGENCY LIGHT DIM. LIGHT WILL NOT STAY LIT LONGER THEN 10 SECONDS.
